# SDR CALA2024081200404

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 43,994 hours, 4,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMELL IN THE AREA OF THE IFE ALL GALLEY COMPONENTS AND CBS CHECKED, NIL FINDING. CABIN WALKAROUND PERFORMED, NIL SMOKE BEING SMELL. FWD MEC COMPARTMENT INSPECTED, NIL FINDING. IFE COMPARTMENT AND FWD GALLEY AREA INSPECTED, NIL SIGN OF SMOKE OR FUME DETECTED. ALL INSPECTIONS PERFORMED AS PER DMC-787-A-05-51-99-99A-282A-A. CREWS INFORMED AND ACCEPTED AIRCRAFT. SDR FLAGGED. DETAILED CONDITIONAL INSPECTION ACCOMPLISHED IAW AMM 05-51-99 WITH NO DISCREPANCIES FOUND. UPDATE: FAULT ISOLATION CARRIED OUT AS PER B787-A21-20-F5-72A-421A- A. FOUND SATIS, NIL SIGN OF SMOKE OR FUMES.
